Optimal Preconditioning for Raviart-Thomas Mixed Formulation of Second-Order Elliptic Problems

Powell, Catherine and Silvester, David (2003) Optimal Preconditioning for Raviart-Thomas Mixed Formulation of Second-Order Elliptic Problems. SIAM Journal on Matrix Analysis and Applications, 25 (3). pp. 718-738. ISSN 0895-4798

[img] Postscript
narep399.ps

Download (964kB)
Official URL: http://epubs.siam.org/SIMAX/volume-25/art_40442.ht...
Item Type: Article
Uncontrolled Keywords: second-order elliptic PDEs, saddle-point problems, variable coefficients, mixed finite elements, minres, preconditioning
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 15 Linear and multilinear algebra; matrix theory
MSC 2010, the AMS's Mathematics Subject Classification > 65 Numerical analysis
Depositing User: Dr C.E. Powell
Date Deposited: 23 May 2006
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/285

Actions (login required)

View Item View Item